• Global community
    • Language:
      • Deutsch
      • English
      • Español
      • Français
      • Português
  • 日本語コミュニティ
    Dedicated community for Japanese speakers
  • 한국 커뮤니티
    Dedicated community for Korean speakers
Exit
0

Parpadeo pantalla cuando uso Adobe After Effects

Community Beginner ,
Jan 25, 2023 Jan 25, 2023

Copy link to clipboard

Copied

Buenas,

 

Cuando estoy usando Adobe After Effects, mientras trabajo en algo (la última vez que me ha ocurrido ha sido trabajando con la pluma haciendo máscaras. El otro día haciendo animaciones simples en la línea de tiempo, etc) noto como la pantalla, tanto la del monitor como la de la tableta wacom (Cintiq 22) me parpadean.

Al principio es un parpadeo sutil pero mientras más tiempo pasa más incomodo y rápido es el parpadeo.

 

Comprobaciones realizadas hasta el momento:

  1. Cables de conexión.
  2. Diferente monitor y tableta.
  3. He actualizado el driver de intel al último compatible que aparece en la web.
  4. Tanto Creative Cloud como AE  actualizados a la última versión.
  5. Ordenador formateado.

 

¿Alguien que tenga este problema o lo haya solucionado?

Gracias de antemano.

 

Ordenador:

Intel i5-7400 3GHz

16GB Ram

Intel Graphics HD 630

HD Kingston 120GB (espacio de +70gb de uso tras instalación de windows, softwares, drivers, etc)

TOPICS
Crash , Error or problem , FAQ , Freeze or hang , Performance , Preview

Views

237

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
LEGEND ,
Jan 25, 2023 Jan 25, 2023

Copy link to clipboard

Copied

That's an extremely waek setup to drive A cintiq and AE's hardware acceleration. This will likely never work satisfyingly. Swith to Mercury Software-only rendering in the preferences or unplug your tablet at least.

 

Mylenium

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Beginner ,
Jan 25, 2023 Jan 25, 2023

Copy link to clipboard

Copied

Thanks for the reply mate.

I have unplugged the wacom tablet but the problem continues.

At the moment I am not rendering anything because they are basic exercises and I don't need it.

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Beginner ,
Jan 25, 2023 Jan 25, 2023

Copy link to clipboard

Copied

To give more information, I have several setups with the same characteristics and in them I don't have this problem, which seems strange to me.

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
LEGEND ,
Jan 25, 2023 Jan 25, 2023

Copy link to clipboard

Copied

Fair enough. Have you checked the Wacom stuff and calibrated the tablet? Is the driver version the same everywhere? Also have you checked the Thunderbolt/ USB/ HDMI ports for voltage issues and plugged the tablet to a different port?

 

Mylenium 

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Beginner ,
Feb 01, 2023 Feb 01, 2023

Copy link to clipboard

Copied

LATEST

Yes, i checked all (ports, tablet, computer, HDMI/USB, drivers, etc) and the problem continues. Something escapes me.

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines